# SDR RIQA2015011600001

- Difficulty date: December 4, 2014
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N1629W
- Make and model: Beech 58
- Aircraft serial: TH245
- Engine: Cont IO520CB
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 5038901223
- Condition: Broken
- Location: Lt Engine
- Part time: 5,207 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

THROTTLE CABLE SNAPPED IN CRUISE FLIGHT ENROUTE TO A DESTINATION AIRPORT.  NO POWER CHANGES WERE BEING MADE AT THE TIME OF FAILURE, PROBABLE CAUSE OF FAILURE SUSPECTED TO BE FATIGUE FROM NORMAL USAGE AND SLIGHT CORROSION FROM EXPOSURE TO THE ELEMENTS.  RECOMMENDATION FOR PREVENTION OF OCCURENCE NO NOTED DUE TO THE NATURE AND SUSPECTED CAUSE OF THE FAILURE.
